# SDR DALA2024103010521

- Difficulty date: October 30, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 100,926 hours, 46,486 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unpacked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 UNTIED PACKAGING OF LEFT SLIDE PACK AT LH WING. CORRECTIVE ACTION: SUMMARY OF NRC 00120: SLIDE LH OFFWING WAS REPLACED BY SERVICEABLE SLIDE LH OFF WING UNDER CARD: 2560-9901-LT. (0635179)
